Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 654978, 13 pages
http://dx.doi.org/10.1155/2014/654978
Research Article

Approximate Analytical Solutions for Mathematical Model of Tumour Invasion and Metastasis Using Modified Adomian Decomposition and Homotopy Perturbation Methods

1Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia
2Faculty of Science & Technology, Open University Malaysia, 50603 Kuala Lumpur, Malaysia

Received 21 August 2013; Revised 9 December 2013; Accepted 16 December 2013; Published 30 January 2014

Academic Editor: Hak-Keung Lam

Copyright © 2014 Norhasimah Mahiddin and S. A. Hashim Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Norhasimah Mahiddin and S. A. Hashim Ali, “Approximate Analytical Solutions for Mathematical Model of Tumour Invasion and Metastasis Using Modified Adomian Decomposition and Homotopy Perturbation Methods,” Journal of Applied Mathematics, vol. 2014, Article ID 654978, 13 pages, 2014. https://doi.org/10.1155/2014/654978.